×

zbMATH — the first resource for mathematics

Regularity and complete distributivity. (English) Zbl 0429.20056

MSC:
20M20 Semigroups of transformations, relations, partitions, etc.
20M10 General structure theory for semigroups
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Markowsky, G.,Idempotents and product representations with applications to the semigroup of binary relations, Semigroup Forum 5 (1972), 95–119. · Zbl 0264.20047
[2] Raney, G.N.,A subdirect-union representation for completely distributive complete lattices, Proc. Amer. Math. Soc. 4 (1953), 518–522. · Zbl 0053.35201
[3] Raney, G. N.,Tight Galois connections and complete distributivity, Trans. Amer. Math. Soc. 97 (1960), 418–426. · Zbl 0098.02703
[4] Schein, B. M.,Regular elements of the semigroup of all binary relations, Semigroup Forum 13 (1976), 95–102. · Zbl 0355.20058
[5] Yang, J.-C.,A theorem on the semigroup of binary relations, Proc. Amer. Math. Soc. 22 (1969), 134–135. · Zbl 0206.01403
[6] Zareckil, K. A.,The semigroup of binary relations, Mat. Sbornik 61 (1963), 291–305 (Russian).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.